# SDR 98ZZZX624

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT ON PAX SEAT 9AB INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTOR ON PAX SEAT 9AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
